MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2352-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's spinal cord stimulation (scs) leads had migrated, as confirmed by fluoroscopic imaging.As a result, the therapy no longer provided adequate pain coverage.The physician indicated that the patient's prior non-device related back surgery may have been a contributing factor to the lead migration.The patient underwent lead replacement and used click anchor to help prevent migration.The patient was doing well postoperatively, and the explanted devices were disposed.No device malfunction was suspected.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number: sc-2352-70, serial number: (b)(6), batch/lot number: 7079249, model/catalog description: linear 3-4 lead 70 cm, unique identifier (udi): (b)(4).

Brand Name
Linear? 3-4
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50947143
Report Number3006630150-2026-07226
Device Sequence Number18753613
Product Code LGW
UDI-Device Identifier08714729789581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/08/2025
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7072046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale